PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 119-122
Tytuł artykułu

A note on (k,l)-kernels in B-products of graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
B-products of graphs and their generalizations were introduced in [4]. We determined the parameters k, l of (k,l)-kernels in generalized B-products of graphs. These results are generalizations of theorems from [2].
Słowa kluczowe
Wydawca
Rocznik
Tom
16
Numer
2
Strony
119-122
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-05-19
poprawiono
1996-03-27
Twórcy
autor
  • Department of Mathematics, Technical University of Rzeszów, W. Pola 2, 35-959 Rzeszów, Poland
Bibliografia
  • [1] F. Harary, Graph Theory (Addison-Wesley, Reading, Mass., 1969).
  • [2] M. Kwaśnik, (k,l)-kernels in graphs and in their products (Ph.D.Dissertation, Wroc aw, 1980).
  • [3] M. Kwaśnik, A. Włoch and I. Włoch, Some remarks about (k,l)-kernels in directed and undirected graphs, Discuss. Math. 13 (1993) 29-37.
  • [4] G. Schaar, M. Sonntag and H.M. Teichert, Hamiltonian properties of products of graphs and digraphs (Teubner-Texte zur Mathematik, Leipzig, 1988).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1027
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.